# SDR QXEA2014100300814

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 31,333 hours, 32,776 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 180, NR 1 RUDDER HYD CAUTION.  RETURNED TO FIELD.  LANDING UNEVENTFUL. C/W FIM TASK 27-20-00-810-804,  PERFORMED OPS TEST OF RUDDER CONTROL SYS IAW AMM TASK 27-20-00-710-802.  OPS CHECKED GOOD NR 1 RUDDER.  HYD CAUTION DID NOT RETURN.  NO PRESENT FAULTS LOGGED IN CDS.  ACFT OK, RETURN TO SERVICE.
